Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 258187, 7 pages
http://dx.doi.org/10.1155/2014/258187
Research Article

Self-Dual Normal Basis of a Galois Ring

Algebra Research Group, Institut Teknologi Bandung, Bandung 40132, Indonesia

Received 12 May 2014; Revised 13 August 2014; Accepted 15 August 2014; Published 1 September 2014

Academic Editor: Fernando Torres

Copyright © 2014 Irwansyah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Agnew, R. C. Mullin, I. M. Onyszchuk, and S. A. Vanstone, “An implementation for a fast public-key cryptosystem,” Journal of Cryptology, vol. 3, no. 2, pp. 63–79, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Fumy, “Orthogonal transform encoding of cyclic codes,” in Algebraic Algorithms and Error-Correcting Codes, vol. 229 of Lecture Notes in Computer Science, pp. 131–134, Springer, 1986. View at Google Scholar
  3. F. Arnault, E. J. Pickett, and S. Vinatier, “Construction of self-dual normal bases and their complexity,” Finite Fields and their Applications, vol. 18, no. 2, pp. 458–472, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Irwansyah, A. Muchlis, I. Muchtadi-Alamsyah, D. Suprijanto, and A. Barra, “Construction of weakly self-dual normal basis and its applications in orthogonal transform encoding cyclic codes,” EPJ Web of Conferences, vol. 68, Article ID 00040, 2013. View at Google Scholar
  5. S. R. López-Permouth, H. Özadam, F. Özbudak, and S. Szabo, “Polycyclic codes over Galois rings with applications to repeated-root constacyclic codes,” Finite Fields and their Applications, vol. 19, pp. 16–38, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Sobhani and M. Esmaeili, “Cyclic and negacyclic codes over the Galois rings GR(p2,m),” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2892–2903, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Kanzaki, “A note on abelian Galois algebra over a commutative ring,” Osaka Journal of Mathematics, vol. 3, pp. 1–6, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific Publishing, Singapore, 2012.
  9. A. J. Menezes, I. F. Blake, X. Gao, R.C. Mullin, S. A. Vanstone, and T. Yaghoobian, Applications of Finite Fields, The Kluwer International Series in Engineering and Computer Science, 199, Kluwer Academic, Waterloo, Canada, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. S. Passman, A Course in Ring Theory, AMS Chelsea Publishing, 2004.
  11. W. Geiselmann, “Weakly self-dual normal in finite fields,” in Proceedings of the Application of Finite Fields, pp. 67–74, 1996.
  12. D. Bagio, I. Dias, and A. Paques, “On self-dual normal bases,” Indagationes Mathematicae: New Series, vol. 17, no. 1, pp. 1–11, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. B. Sundar Rajan and M. U. Siddiqi, “Transform domain characterization of cyclic codes over Zm,” Applicable Algebra in Engineering, Communication and Computing, vol. 5, no. 5, pp. 261–275, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus